| Model Number |
SN60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.No other complaints for lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported via reply card that an intraocular lens (iol) was wasted, lens broke.